# SDR ASAA1159032

- Difficulty date: February 13, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 14,955 hours, 4,478 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10222
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 14,963 hours, 4,480 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START ENGINE NR 2 AT STARTER (AUTO) CUTOUT AT APPROX 55 N2 THE START SWITCH MOVED NORMALLY FROM "GRD" TO "OFF" AND THE ILLUMINATED "START VALVE OPEN" LIGHT (AMBER) MOMENTARILY EXTINGUISHED AND THEN RE- ILLUMINATED AND STAYED ILLUMINATED.  ACCOMPLISHED QRC CHECKLIST TO START LEVER CUTOFF.  REPLACED NR 2 ENG START VALVE REF MM 80 11 03 400 801.  LEAK AND OPS CHECK GOOD REF 71 00 00 800.  INDICATION NORMAL.
